Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Hit on shin, long cut, applied neosporin, taken bandage off, no bleeding

Hello Doctor, My friend gashed his shin on a sharp cement edge of a pool approximately 3 or 4 hours ago. The cut is approximately 2 inches long. Right after the inicident, we rinsed it a bit with water and dressed it with gauze and applied some neosporin . We just took the bandage off and it needed a bit of oxygen and he had been walking, and running a bit, on it. It hasn t yet clotted, but it s not bleeding anymore. What should we do? Thank you, Elaine
Asked On : Tue, 15 May 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
I suggest you to go clinic for antiseptic dressing.
And if the wound is deep, suturing has to be done.
And apply an antibiotic cream externally thrice daily with the advice of a doctor.
If he is not up to date for tetanus toxoid shot, get him tetanus shot.
Therefore I suggest you to consult medical care for further management.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor